Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2017: 0.658

CiteScore 2017: 1.05

SCImago Journal Rank (SJR) 2017: 1.291
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.76

See all formats and pricing
More options …
Volume 14, Issue 3


The Tailored Finite Point Method

Houde Han / Zhongyi Huang
Published Online: 2014-04-26 | DOI: https://doi.org/10.1515/cmam-2014-0012


In this paper, a brief review of tailored finite point methods (TFPM) is given. The TFPM is a new approach to construct the numerical solutions of partial differential equations. The TFPM has been tailored based on the local properties of the solution for each given problem. Especially, the TFPM is very efficient for solutions which are not smooth enough, e.g., for solutions possessing boundary/interior layers or solutions being highly oscillated. Recently, the TFPM has been applied to singular perturbation problems, the Helmholtz equation with high wave numbers, the first-order wave equation in high frequency cases, transport equations with interface, second-order elliptic equations with rough or highly oscillatory coefficients, etc.

Keywords: Tailored Finite Point Method; Singular Perturbation Problem; Boundary/Interior Layer; Discrete Maximum Principle; High Frequency Waves; Discrete-Ordinate Transport Equation; Multiscale Elliptic Problem

MSC: 65N35; 65N12

About the article

Received: 2014-02-28

Revised: 2014-03-28

Accepted: 2014-04-04

Published Online: 2014-04-26

Published in Print: 2014-07-01

Funding Source: NSFC

Award identifier / Grant number: 11322113, 11371218, 91330203

Funding Source: National Basic Research Program of China

Award identifier / Grant number: 2011CB309705

Citation Information: Computational Methods in Applied Mathematics, Volume 14, Issue 3, Pages 321–345, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2014-0012.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Wang Kong and Zhongyi Huang
SIAM Journal on Scientific Computing, 2018, Volume 40, Number 5, Page A3293

Comments (0)

Please log in or register to comment.
Log in